# SDR 29GA2017080800001

- Difficulty date: July 13, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 35,720 hours, 39,873 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1225
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHTS TURNED ON,  THE LIGHTS FLASH THREE TIMES THEN TURN OFF FROM ROW 7 AND BACK.   R & R THE POWER SUPPLY 24LN IAW MM 33-50-10-04-1. OPS CHECKED GOOD.
